I had the rash over the majority of my body. I finished taking Telapravir 4 weeks ago. The small spots then spread so that my whole body is now red and I get the shivers. Is this right?
- Telaprevir Information for Consumers
- Telaprevir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Telaprevir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
This might last for a few hours. My skin will hurt through out this time, after this then I get pins and needles effects all over my body with a ...
2 answers • 1 Mar 2010
I had Kenalog injections into scars on my face due to surgery for skin cancer.I broke out in a severe rash over my entire body. Has anyone had this ...
4 answers • 5 Feb 2012
Seem to be reacting to periodontal application given on May 20, 2013. Symptoms are rash on both armpits and back in periodic eruptions followed by no ...
0 answers • 27 Jun 2013
I took 2 doses of minocycline - 1 a day for 2 days about 8 days ago. I soon got a rash on about 80 %
... of my body and quit taking it. The rash is still ongoing but not as severe. is this normal and if so, how long will it last?
0 answers • 29 Aug 2013
I recently got an allergic reaction but im not sure what it was to because ive never had one and got a rash all over my body except for my face and I ...
0 answers • 25 Mar 2014